# SDR SWAA2023042417266

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242RF AFT I/B CORNER IS SOFT.<[01] IDENTIFIED 242RF PANEL IAW SRM 53-00-50-1A-1 PARA FIGURE 6; TABLE 6.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-10  REMOVED DAMAGED CORE. CLEANED AND PREPARED AREA FOR REPAIR IAW SRM 53-00-50-2R-10 PARA 3.A-D;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-10.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2 AND MEASUREMENTS TABLE.;[04] FILLED DAMAGED CORE USING BMS 5-28 TY19 LOT: AK2JP8366K CURED USING THERMOMETER ATS2208 DUE: 10/2023 LIGHTLY SANDED REWORKED EDGES TO MAKE SMOOTH IAW SRM 53-00-50-2R-10 PARA 3.E-G;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED JOB COMPLETE
